# SDR TRAX200800834

- Difficulty date: June 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 12,505 hours, 10,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS AN INDICATION NOTED APPROX .2 INCH IN LENGTH 100% FULL SCREEN HEIGHT.  FAILED NDT INSPECTION.  REPAIRED REAR PRESSURE BULKHEAD AT LINTEL ATTACHMENT FITTING IAW REO 601R-53-61-1230.  REQUIRES PAINT.  PAINTED REPAIR AREA IAW SRM 51-25-01.  (S)
